# SDR SWAA2021051349505

- Difficulty date: February 17, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 62,167 hours, 36,652 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 FAIRING PANEL HAS MULITPLE ELONGATED HOLES (LOCATIONS 30-38) / REMOVED AND REPLACED PNL 193B REF SRM 51-40-02; AMM 53-51-21
